# SDR USAASB96267

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: MFGSPEC0023270
- Condition: Failed
- Location: Lt Mlg
- Part time: 23,683 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FL 185 - AFTER DEPARTURE FROM LGA, LEFT GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR SEVERAL TIMES.  LIGHT WENT OUT WHEN GEAR HANDLE WAS PLACED IN DOWN POSITION AND ILLUMINATED WHEN GEAR HANDLE WAS PLACED TO THE UP OR OFF POSITION.  ALL LIGHTS OPERATED NORMALLY WHEN GEAR WAS PLACED DOWN FOR LANDING.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD MAIN LANDING GEAR UPLOCK ACTUATOR PER MM 32-32-41.  GEAR RETRACTION AND EXTENSION CHECKS GOOD.  (M)
